# SDR USAA2009010990054

- Difficulty date: January 7, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 62,120 hours, 27,770 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C202163382D32
- Part serial: 005265
- Condition: Failed
- Location: Brake System
- Part time: 25,152 hours, 9,976 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 171 - BRAKE FAILURE - SHORTLY AFTER TAKEOFF CREW RECEIVED AN ECAM AUTOBRAKE FAILURE MSG.  DURING LANDING THE FIRST OFFICER'S BRAKES FAILED COMPLETELY - PEDALS TO THE FLOOR WITH NO BRAKING.  CAPTAIN TOOK OVER AND BRAKES WORKED NORMALLY.  MAINTENANCE REMOVED AND REPLACED THE BRAKE/STEERING CONTROL UNIT.
